# SDR GLBA20061099

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 23,001 hours, 30,329 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER ICE SHIELD DIVIDED INTO (2) PIECES AT APPROXIMATE LOCATION OF STRINGER 8R FROM F.S. 183.25 TO F.S. 220.75. MAINT REPLACED THE RT UPPER ICE SHILED IAW.  SRM 51-40.  RII INSP COMPLIED WITH IAW TASKCARD 8.2.1.
